A characterization of annular domains by quadrature identities

Files in This Item:
Access to this item has been restricted by the copyright holder until:2020-02-27
File Description SizeFormat 
Annuli5.pdf120.87 kBAdobe PDF    Request a copy
Title: A characterization of annular domains by quadrature identities
Authors: Gardiner, Stephen J.Sjödin, Tomas
Permanent link: http://hdl.handle.net/10197/10810
Date: 27-Feb-2019
Online since: 2019-07-01T09:33:03Z
Abstract: This note verifies a conjecture of Armitage and Goldstein that annular domains may be characterized as quadrature domains for harmonic functions with respect to a uniformly distributed measure on a sphere.
Type of material: Journal Article
Publisher: Wiley Online Library
Journal: Bulletin of the London Mathematical Society
Volume: 51
Issue: 3
Start page: 436
End page: 442
Copyright (published version): 2019 London Mathematical Society
Keywords: Harmonic functionsUniformly distributed measureSphere
DOI: 10.1112/blms.12243
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.